Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Variation formulas for multivalent functions


Author: A. W. Goodman
Journal: Trans. Amer. Math. Soc. 89 (1958), 129-148
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0096811-5
MathSciNet review: 0096811
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Gel'fer, The variation of multivalent functions, Dokl. Akad. Nauk. SSSR vol. 98 (1954) pp. 885-888. MR 0065634 (16:459b)
  • [2] -, On the coefficient problem for $ p$-valent functions, Dokl. Akad. Nauk. SSSR vol. 106 (1956) pp. 955-958. MR 0076875 (17:957g)
  • [3] G. M. Goluzin, Method of variations in conformal mapping I, Mat. Sb. N.S. vol. 19 (61) (1946) pp. 203-236. MR 0018752 (8:325c)
  • [4] -, Some questions of the theory of univalent functions, Trudy Mat. Inst. Steklov vol. 27 (1949) 111 pp. MR 0042510 (13:123a)
  • [5] -, Geometric theory of functions of a complex variable, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow-Leningrad, 540 pp., 1952. MR 0056683 (15:112d)
  • [6] A. W. Goodman, Some determinants related to $ p$-valent functions, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 175-192. MR 0023910 (9:421g)
  • [7] -, On the Schwarz-Christoffel transformation and $ p$-valent functions, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 204-223. MR 0033886 (11:508d)
  • [8] A. W. Goodman and M. S. Robertson, A class of multivalent functions, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 127-136. MR 0040430 (12:691b)
  • [9] W. K. Hayman, Some applications of the transfinite diameter to the theory of functions, J. Analyse Math. vol. 1 (1951) pp. 155-179. MR 0045210 (13:545e)
  • [10] C. Loewner, Untersuchungen über schlichte Konforme Abbildungen des Einheitskreises, I, Math. Ann. vol. 89 (1923) pp. 103-121. MR 1512136
  • [11] M. S. Robertson, Multivalently star-like functions, Duke Math. J. vol. 20 (1953) pp. 539-550. MR 0060021 (15:613f)
  • [12] A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, New York. 1950. MR 0037908 (12:326c)
  • [13] M. Schiffer, Variation of the Green function and theory of the $ p$-valued functions, Amer. J. Math. vol. 65 (1943) pp. 341-360. MR 0007925 (4:215c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0096811-5
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society